# SDR VNAA9911017

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 5413C000
- Condition: Failed
- Location: Cabin Temp
- Part time: 9,696 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT HAND PACK TEMPERATURE WAS UNCONTROLLABLE AND CAUSED SMOKE TO ENTER THE FLIGHT DECK.  THE CREW TURNED THE LEFT HAND PACK OFF AND THE SMOKE CLEARED THE FLIGHT DECK.  THE AIRCRAFT LANDED AT PIT WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE TEMPERATURE CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-63-06.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
